Pénalisations de l’araignée brownienne  [ Penalizations of Walsh Brownian motion ]
Annales de l'Institut Fourier, Volume 57 (2007) no. 4, p. 1063-1093
In this paper, we penalize a Walsh Brownian motion (A t ) t0 (also called Brownian spider), which takes values in a finite set E of intersecting rays, with a weight equal to 1 Z t exp(α N t X t +γL t ), where t is a positive real, (α k ) kE a family of real numbers indexed by E, γ a real parameter, X t the distance from A t to the origin, N t (E) the ray on which A t is to be found, X t the local time of (A s ) 0st at the origin, and Z t the normalization constant. We show that the family of probability measures obtained by these penalizations converges to a limit probability measure as t tends to infinity, and we study some properties of this limit probability measure.
Dans cet article, nous pénalisons la loi d’une araignée brownienne (A t ) t0 prenant ses valeurs dans un ensemble fini E de demi-droites concourantes, avec un poids égal à 1 Z t exp(α N t X t +γL t ), où t est un réel positif, (α k ) kE une famille de réels indexés par E, γ un paramètre réel, X t la distance de A t à l’origine, N t (E) la demi-droite sur laquelle se trouve A t , L t le temps local de (X s ) 0st à l’origine, et Z t la constante de normalisation. Nous montrons que la famille des mesures de probabilité obtenue par ces pénalisations converge vers une probabilité limite quand t tend vers l’infini, et nous étudions quelques propriétés de cette probabilité limite.
DOI : https://doi.org/10.5802/aif.2287
Classification:  60B10,  60J65,  60G17,  60G44,  60J25,  60J55
Keywords: penalization, local time, Walsh Brownian motion
@article{AIF_2007__57_4_1063_0,
     author = {Najnudel, Joseph},
     title = {P\'enalisations de l'araign\'ee brownienne},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {4},
     year = {2007},
     pages = {1063-1093},
     doi = {10.5802/aif.2287},
     zbl = {1121.60084},
     mrnumber = {2339327},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2007__57_4_1063_0}
}
Pénalisations de l’araignée brownienne. Annales de l'Institut Fourier, Volume 57 (2007) no. 4, pp. 1063-1093. doi : 10.5802/aif.2287. https://aif.centre-mersenne.org/item/AIF_2007__57_4_1063_0/

[1] Barlow, M.; Pitman, J.; Yor, M. On Walsh’s Brownian motions, Séminaire de Probabilités, XXIII, Springer, Berlin (Lecture Notes in Math.) Tome 1372 (1989), pp. 275-293 | Numdam | Zbl 0747.60072

[2] Barlow, M.; Pitman, J.; Yor, M. Une extension multidimensionnelle de la loi de l’arc sinus, Séminaire de Probabilités, XXIII, Springer, Berlin (Lecture Notes in Math.) Tome 1372 (1989), pp. 294-314 | Numdam | Zbl 0738.60072

[3] Cherny, A.-S.; Shiryaev, A.-N. Some Distributional Properties of a Brownian Motion with a Drift and an Extension of P. Lévy’s Theorem, Theory of Probab. and Its Applications, Tome 44 (2000) no. 2, pp. 412-418 | Article | Zbl 0974.60058

[4] Hariya, Y.; Yor, M. Limiting distributions associated with moments of exponential Brownian functionals, Studia Sci. Math. Hungar., Tome 41 (2004) no. 2, pp. 193-242 | MR 2082657 | Zbl 02186333

[5] Karatzas, I.; Shreve, S.-E. Brownian motion and stochastic calculus, Springer-Verlag, New York, Graduate Texts in Mathematics, Tome 113 (1988) | MR 917065 | Zbl 0638.60065

[6] Pitman, J. The distribution of local times of a Brownian bridge, Séminaire de Probabilités, XXXIII, Springer, Berlin (Lecture Notes in Math.) Tome 1709 (1999), pp. 388-394 | Numdam | MR 1768012 | Zbl 0945.60081

[7] Roynette, B.; Vallois, P.; Yor, M. Limiting laws associated with Brownian motion perturbated by normalized exponential weights, C. R. Math. Acad. Sci. Paris, Tome 337 (2003) no. 10, pp. 667-673 | MR 2030109 | Zbl 1031.60021

[8] Roynette, B.; Vallois, P.; Yor, M. Limiting laws for long Brownian bridges perturbed by their one-sided maximum. III, Period. Math. Hungar., Tome 50 (2005) no. 1-2, pp. 247-280 | Article | MR 2162812 | Zbl 02213351

[9] Roynette, B.; Vallois, P.; Yor, M. Limiting laws associated with Brownian motion perturbed by its maximum, minmum and local time. II, Studia Sci. Math. Hungar., Tome 43 (2006) no. 3, pp. 295-360 | MR 2253307 | Zbl 05082381

[10] Roynette, B.; Vallois, P.; Yor, M. Pénalisations et quelques extensions du théorème de Pitman, relatives au mouvement brownien et à son maximum unilatère, Séminaire de Probabilités, XXXIX, Springer (Lecture Notes in Math.) Tome 1874 (2006), pp. 305-336 | MR 2276902 | Zbl 1124.60034

[11] Roynette, B.; Vallois, P.; Yor, M. Some penalisations of the Wiener measure, Jap. Journal of Math., Tome 1 (2006), pp. 263-290 | Article | MR 2261065 | Zbl 1160.60315

[12] Walsh, J.-B. A diffusion with a discontinuous local time, Temps Locaux, Astérisque, Tome 52–53 (1978), pp. 37-45